Mathematical modelling of urban systems in Nigeria
Bibliographic Data
| ID | 11986127 |
|---|---|
| Authors | B Ayeni (University of Ibadan, corresponding author) |
| Year | 1978 |
| Volume | 2 |
| Issue | 5 |
| Publication date | 1978-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | GeoJournal (JOURNAL) |
| Journal identifiers | ISSN: 0343-2521 • E-ISSN: 1572-9893 |
| Publisher | Springer Science+Business Media (PUBLISHER • DE) |
| DOI | 10.1007/bf00156216 |
| OpenAlex | W1997374319 |
| Language | EN |
| Citations received | 1 |
| References cited | 6 |
Business · Civil engineering · Economic geography · Environmental planning · Geography · Government (linguistics · Human geography · Metropolitan area · Political science · Regional science · Relevance (law · Urban planning · Engineering · Evacuation and Crowd Dynamics · Transportation Planning and Optimization · Urban Design and Spatial Analysis
| Citations per year | 0.02 |
|---|---|
| Citation span | 1981 - 1981 (1) |
| Highly cited | No |